Can I use Zineryt, from my doctor, on my forehead after botox?

Hi, i had botox a week ago and ive had a really bad outbreak of spots, they are all over my forehead and side of my face. I know its not connected to the botox because they started before. I normally use Zineryt from the doctors - can i still use this now on my forehead or might if affect the botox? I know its like an antibiotic. Thank you

Doctor Answers 1

Can I use Zineryt, from my doctor, on my forehead after botox?

There is no interaction between the active ingredients of Zineryt (erythromycin and zinc) and Botox. Botox and dermal fillers injections should be avoided when there is an active infection on the skin.


Katy General Surgeon
5.0 out of 5 stars 1 review

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.